UPM Institutional Repository

Items where Author is "Yusuf, Muhammad Waziri"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Leong, Wah June and Abu Hassan, Malik and Yusuf, Muhammad Waziri (2011) A matrix-free quasi-Newton method for solving large-scale nonlinear systems. Computers and Mathematics with Applications, 62 (5). pp. 2354-2363. ISSN 0898-1221

Yusuf, Muhammad Waziri and Leong, Wah June and Abu Hassan, Malik and Monsi, Mansor (2011) A low memory solver for integral equations of Chandrasekhar type in the radiative transfer problems. Mathematical Problems in Engineering, 2011 (467017). pp. 1-12. ISSN 1024-123X; ESSN: 1563-5147

This list was generated on Sun Jul 12 10:38:45 2020 UTC.